# SDR DXTA2025092905090

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0320
- Aircraft time: 3,737 hours, 2,465 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING INSTRUMENT APPROACH, DURING MLG EXTENSION, LT MLG WAS A YELLOW X & GEAR DISAGREE L CAS MESSEGE APPEARED. DID A MISSED APPROACH, RAISED MLG & CLIMBED TO HOLDING PATTERN & RAN CHECK LIST.   LOWERED  HANDLE.  UPON LOWERING MLG HANDLE, ALL 3 MLG HAD A GREEN DOWN & LOCKED LIGHT.  STOPPED THERE, CLIMBED TO 10K & CONTACTED FODM & MX CONTROL.  ALL AGREED TO STOP CHKLIST & CONTINUE THE LANDING,  MLG DOWN TO A NORMAL LANDING MADE.  DID NOT DECLARE AN EMERGENCY NOR REQUIRE ANY SPECIAL HANDLING.  DID NOT BLOW DOWN THE GEAR.  SENT ARES DOWNLOADS FOR REVIEW, TEAM680 INFORMED US THAT LT UPLOCK SWITCH IS CAUSE OF YELLOW X.  R & R LT MLG UPLOCK SWITCH SG007. RIGGED & CONFIRMED RIGGING AS REQUIRED. DISCONNECTED PG003 & FOUND DEBRIS IN CONNECTOR. CLEANED DEBRIS & RANG WIRING THROUGH SWITCH, SWITCH CHECKED GOOD. CHECKED ALL PINS. RECONNECTED PG0003 & REMOVED PG007 & CLEANED & RECONNECTED. OPS CHKD GOOD. PERFORMED SEVERAL MLG SWINGS WHILE MONITORING CMC DATA, ENSURED MLG READS UP & DOWN AS REQUIRED.3 GREEN EACH TIME ON DOWN & LOCKED FOR MLG SWINGS. WORK DONE IAW AMM 32-32-00
